This will be my second day Ive been taking two subutex a day. I feel so tired still, hot/cold, chills. I dont know if it takes a few days to feel normal again or maybe I should take a higher dose. I was on methadone for 7 years and I dont want to go back-Im praying this works for me. Thanks
4 Jul 2010
hi hazel, methadone is one them drugs that takes 4-5 days to come out of your system.that hot n cold will go away soon.im hoping that your sub was prescribed by a doc. your feeling the sub kicking the methadone out of your brain.sub will bind to your receptors in a few days. just hang in there,it will get better,promise.if you need someone to talk to drop me a text anytime... pete aka subzero58
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
when 1 of us injects the subutex (working on that) sure it stings if you miss but clearly the generic causes rashes, has a different make up and ...
1 answer • 24 Feb 2010
I am 9 weeks pregnant and taking subutex. I am very affraid that my baby will have birth defects. Is there any evidence about babies having birth ...
2 answers • 1 Apr 2010
Hi Everyone. I am sorry I haven't been on lately. I'm having such a hard time and now I'm noticing that the generic subutexes all act ...
5 answers • 9 Aug 2011
i started taking subutex to kick a 45 mg oxycodne intake a day,on and off for 2 years more on oxy than off..had no idea pills could have you soo ...
1 answer • 26 Aug 2011
But the doctor will not continue to treat me with Subutex if I test positive for benzos--Klonipin, which I take for anxiety disorder. The DEA says ...
1 answer • 29 Aug 2011